A simple single integral representation of the bivariate rayleigh distribution

Marvin K. Simon*, Mohamed-Slim Alouini

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

42 Scopus citations

Abstract

Using an alternate representation of the Marcum Q-function, an expression for the bivariate Rayleigh cumulative distribution function is found in the form of a single integral with finite limits and an integrand composed of elementary functions. This result has advantage over previous forms of the same CDF which involve the Marcum Q-function itself or are expressed as infinite series of products of integrals.

Original languageEnglish (US)
Pages (from-to)128-130
Number of pages3
JournalIEEE Communications Letters
Volume2
Issue number5
DOIs
StatePublished - Dec 1 1998

Keywords

  • Communication channels
  • Digital communications
  • Fading channels

ASJC Scopus subject areas

  • Modeling and Simulation
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint

Dive into the research topics of 'A simple single integral representation of the bivariate rayleigh distribution'. Together they form a unique fingerprint.

Cite this